# SDR SWAA2024100143098

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 52,409 hours, 27,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW UPPER REAR NUT MISSING ON SLIDE<[01] REPLACED MISSING NUT; WASHER; AND SPACER AT F/OS SLIDING WINDOW UPPER HOUSING IAW AMM 56-12-11-220-001; OPS CHECK GOOD.
